# SDR FDEA201004301404

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CORRODED AT STA 365 FROM BL0 TO RBL 60.  REMOVED CORROSION REMOVED .057" FROM .125" ORIGINAL MATERIAL OUT OF LIMITS IAW   SRM 53-00-51 FIG 101 DETAIL II, REMOVED PREVIOUS REPAIR FROM STA 365 RBL 58 -RBL 15.   EXTENDED CUT LINE TO LBL 14 AT STA 365. FABRICATED 1 CHORD FROM MATERIAL BAC 1505-  100880 BATCH  4397868. RECIEVED -5 AND -4 STRAPS PER TRAVELER T10/831073.   RECIEVED -2 AND -3 REPAIR ANGLES PER TRAVELER  T10/831075. INSTALLED REPAIR AT STA   365 LBL 14 -RBL 58 IAW SRM 53-00-51 REPAIR 3 FIG 201. MAJOR REPAIR
